An approximational approach in three-dimensional problems on the quantitative interpretation of gravitational anomalies
Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_3_a10,
author = {P. I. Balk},
title = {An approximational approach in three-dimensional problems on the quantitative interpretation of gravitational anomalies},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1977},
volume = {232},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a10/}
}
TY - JOUR AU - P. I. Balk TI - An approximational approach in three-dimensional problems on the quantitative interpretation of gravitational anomalies JO - Doklady Akademii Nauk PY - 1977 SP - 548 EP - 551 VL - 232 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a10/ LA - ru ID - DAN_1977_232_3_a10 ER -
P. I. Balk. An approximational approach in three-dimensional problems on the quantitative interpretation of gravitational anomalies. Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a10/